# SDR SIMA200519307

- Difficulty date: June 26, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Sta 22, 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CABIN FLOOR DOUBLER HAS CORROSION AROUND NUT PLATES.  INSTALLED NEW FORWARD CABIN FLOOR DOUBLER IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
